Gattazzo, Remo
A criterion for a rational projectively normal variety to be almost-factorial
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 281-296
Zbl 0731.14028 | MR 964036
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__281_0

Bibliographie

[1] M.C. Beltrametti - F.L. Odetti, On the projectively almost-factorial varieties, Ann. Mat. pura e appl., serie IV, 103 (1977), pp. 255-263. MR 460324 | Zbl 0358.14025

[2] P.C. Craighero - R. Gattazzo, Factorial singularities on quartic rational surfaces of P3k, to appear.

[3] D. Gallarati, Ricerche sul contatto di superficie algebriche lungo curve, Acad. Roy. Belg. Cl. Sci. Mem. Coll., 32, 3 (1960), pp. 1-78. MR 124805 | Zbl 0097.15203

[4] W. Gröbner, Algebraische Geometrie II, Biblio. Inst. Mannhein (1970). MR 330161

[5] R. Hartshorne, Algebraic Geometry, Springer, New York (1977). MR 463157 | Zbl 0367.14001

[6] D. Mumford, Introduction to Algebraic Geometry, Lectures Notes Harvard (1967).

[7] E. Stagnaro, Le ipersuperficie cubiche di P4k a superficie intersezione completa e sottoinsieme intersezione completa, Bollettino U.M.I., (4), 12 (1975), pp. 106-114. MR 396590 | Zbl 0317.14027